# SDR R61A2022012800066

- Difficulty date: January 25, 2022
- Submitted: January 28, 2022
- Operation: Air carrier
- Aircraft: N736YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000541
- Aircraft time: 14,451 hours, 9,648 cycles
- System (JASC): 2300 · Communications System
- Part: Interface Unit
- Part number: 7517964967
- Part serial: 1611B450
- Condition: Faulted
- Location: Zone 100
- Part time: 5,923 hours, 3,938 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT LOST RADIO COMMUNICATIONS, BUT ACARS FUNCTIONING.  ABLE TO ESTABLISH COMMUNICATION WITH ATC USING BACKUP RADIO. DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. R&R NIM 1 MODULE IAW AMM 34-02-04.
